About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 898546, 6 pages
http://dx.doi.org/10.1155/2013/898546
Research Article

Asymptotic Behavior of Solutions to Fast Diffusive Non-Newtonian Filtration Equations Coupled by Nonlinear Boundary Sources

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang 330022, China
2Institute of Mathematics, Jilin University, Changchun 130012, China

Received 6 February 2013; Accepted 27 March 2013

Academic Editor: Sining Zheng

Copyright © 2013 Wang Zejia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wang Zejia, Wang Shunti, and Zhang Chengbin, “Asymptotic Behavior of Solutions to Fast Diffusive Non-Newtonian Filtration Equations Coupled by Nonlinear Boundary Sources,” Abstract and Applied Analysis, vol. 2013, Article ID 898546, 6 pages, 2013. doi:10.1155/2013/898546